# SDR COEA2011040111903

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871404200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  PERFORM CUTOUT AND SRM REPAIR TO FRAME 44 TO ACCESS PRESSURE BULKHEAD TO FOM. (REF: NR 100029) PERFORMED CUTOUT; FABRICATED AND INSTALLED LT AND RT REPAIR SPLICES, LT AND RT UPPER AND LOWER ANGLE SPLICE PER ATR SRM.
